# SDR DALA2015120207314

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES OF LT UPPER ENGINE MOUNT BOLT.  LT UPPER  ENGINE MOUT BOLT WAS REPLACED IAW AMM 71-20-03.
